# SDR USAA2011100500004

- Difficulty date: September 13, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,526 hours, 19,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER SILL BETWEEN FR67+15 INCHES TO FR68+2 INCHES, S23R.  REPLACED LOWER SILL A320 SRM 51-72-11, AIRBUS DRAWING D53480505 & EA 133802.
